# SDR AWXA200200788

- Difficulty date: July 31, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 6552263353
- Condition: Broken
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A "T" ANGLE CLIP WAS FOUND BROKEN ON INBOARD SIDE OF THE #2 ENGINE FIXED FAIRING BETWEEN 2ND AND 3RD ATTACH FITTINGS FROM THE FORWARD END. MAINTENANCE REMOVED AND REPLACED THE "T" ANGLE CLIP ON INBOARD SIDE OF THE #2 ENGINE FIXED FAIRING IAW B737-200 SRM 51-30-2, FIG. 7, PG. 2-3, & 32.
